Courbes modulaires et courbes de Shimura
Astérisque, no. 196-197 (1991) , 261 p.
@book{AST_1991__196-197__1_0,
     author = {Raynaud, Michel and Illusie, Luc and Boutot, J.-F. and Carayol, H. and Edixhoven, Bas and Ling, San and Oesterl\'e, Joseph and Diamond, Fred and Mazur, B. and Ribet, K. A.},
     title = {Courbes modulaires et courbes de Shimura},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {196-197},
     year = {1991},
     language = {fr},
     url = {http://www.numdam.org/item/AST_1991__196-197__1_0}
}
Raynaud, Michel; Illusie, Luc; Boutot, J.-F.; Carayol, H.; Edixhoven, Bas; Ling, San; Oesterlé, Joseph; Diamond, Fred; Mazur, B.; Ribet, K. A. Courbes modulaires et courbes de Shimura. Astérisque, no. 196-197 (1991), 261 p. http://www.numdam.org/item/AST_1991__196-197__1_0/

[Boston-Lenstra-Ribet 1991] N. Boston, H. Lenstra and K. Ribet. — Quotients of group rings arising from two-dimensional representations, C.R.A.S. Paris, t. 312, Serie I, (1991), 323-328.

[Carayol 1989] H. Carayol. — Sur les représentations galoisiennes modulo attachées aux formes modulaires, Duke Math. J. 59 (1989), 785-801.

[Frey 1987] Links between stable elliptic curves and certain diophantine equations, Ann. Univ. Sarav. vol. 1, n° 1, 1986

[Jordan-Livne 1989] Conjecture “epsilon” for weight k>2, B.A.M.S. 21 (1989), 51-56.

[Mazur 1991] Number theory as gadfly, Amer. Math. Monthly vol. 98 (1991), 593-610.

[Oesterlé 1988] Nouvelles approches du théorème de Fermat, Exposé n° 694 au Séminaire Bourbaki, Astérisque 161-162, (1988) 165-186.

[Ribet 1983] Congruence relations between modular forms, Proceeding ICM 83, Warsaw, t. 1, (1983), 503-514.

[Ribet 1990a] On modular representations of Gal ¯/ arising from modular forms, Invent. Math. 100 (1990), 431-476.

[Ribet 1990b] Raising the levels of modular representations in Séminaire de Théorie des Nombres de Paris, Progress in Math. 81 (1990), 259-271.

[Ribet 1991] Lowering the levels of modular representations without multiplicity 1, International Mathematics Research Notices (1991), 15-19.

[Serre 1987] Sur les représentations modulaires de degré 2 de Gal ¯/, Duke Math. J. 54 (1987), 179-230.

[1] S. Bosch, W. Lütkebohmert, M. Raynaud. — Neron Models, Ergebnisse, Springer-Verlag (1990).

[2] P. Deligne. — Le lemme de Gabber, Séminaire sur les pinceaux arithmétiques : la conjecture de Mordell, édité par L. Szpiro, Astérisque 127, (1985), 131-150.

[3] P. Deligne et M. Rapoport. — Les schémas de modules de courbes elliptiques. Modular Functions of one Variable II, Lect. Notes Math. 349, 1973.

[4] A. Grothendieck. — Fondements de la Géométrie Algébrique, Sém. Bourbaki, V, les schémas de Picard N° 232 (1962) ; Benjamin, New York (1966).

[5] A. Grothendieck. — Groupes de monodromie en Géométrie Algébrique : Sém. de Géométrie Algébrique [SGA 7], Lect. Notes Math. 225, 1971.

[6] A. Grothendieck et J. Dieudonné. — Etude globale élémentaire de quelques classes de morphismes : Eléments de Géométrie Algébrique, [EGA II], Pub. Math. IHES 8, 1961.

[7] N. Katz et B. Mazur. — Arithmetic Moduli of Elliptic Curves, Annals of Mathematics Studies 108, Princeton University Press, Princeton, 1965.

[8] B. Mazur. — Modular curves and the Eisenstein ideal, Publ. Math. IHES 47, (1977), 33-186.

[9] B. Mazur et P. Swinnerton-Dyer. — Arithmetic of Weil curves, Invent. Math. 25, (1974), 1-61.

[10] D. Mumford. — The topology of normal singularities of an algebraic surface, Pub. IHES 9, (1961), 5-22.

[11] M. Raynaud. — Schémas en groupes de type (p,...,p), Bull. Soc. Math. France 102, (241-280), 1974.

[12] M. Raynaud. — p-Groupes et réduction semi-stable des courbes, The Grothendieck Festschrift, Volume III, Birkhäuser, 1991.

[13] J.-P. Serre. — Groupes algébriques et corps de classes, Hermann, Paris, 1959.

[1] P. Deligne. — La conjecture de Weil I, Pub. IHES 43, (1974), 273-307.

[2] P. Deligne. — La conjecture de Weil II, Pub. IHES 52, (1980), 137-252.

[3] M. Rapoport et Th. Zink. — Uber die lokale Zetafunktion von Shimuravarietäten, Monodromiefiltration und verschwindende Zyklen in ungleicher Charakteristik, Inv. Math. 68, (1982), 21-101.

[4] M. Saito. — Modules de Hodge polarisables, Pub. RIMS 553, (1986).

[5] T. Saito. — Vanishing cycles and geometry of curves over a discrete valuation ring, Amer. J. of Math., 109, (1987), 1043-1085.

[6] J. Steenbrink. — Limits of Hodge structures, Inv. Math. 31, (1976), 229-257.

[SGA 7] Groupes de monodromie en géométrie algébrique, Séminaire de Géométrie Algébrique du Bois-Marie 67-69, I par A. Grothendieck, SLN 288, (1972)

Groupes de monodromie en géométrie algébrique, Séminaire de Géométrie Algébrique du Bois-Marie 67-69, II par P. Deligne et N. Katz, SLN 340, (1973).

[A] M. Artin : Versal Deformations and Algebraic Stacks. Invent. Math. 27 (1974), 165-189.

[B-G-R] S. Bosch, U. Güntzer, R. Remmert : Non Archimedean Analysis : a Systematic Approach to Rigid Analytic Geometry. Grundlehren der mathematischen Wissenschaften 261, Springer-Verlag (1984).

[Bo] J.-F. Boutot : Variétés de Shimura : Le Problème de Modules en Inégale Caractéristique. Dans [Br-La] ci-dessous, exposé III, 43-62.

[Br] L. Breen : Calcul des Classes d'Isogénie. Dans [Br-La] ci-dessous, exposé IV, 63-72.

[Br-La] L. Breen, J.-P Labesse : Variétés de Shimura et Fonctions L. Publications Mathématiques de l'Université Paris VII, 6 (1979).

[Ca 1] H. Carayol : Sur la Mauvaise Réduction des Courbes de Shimura. Compositio Math. 59 (1986), 151-230.

[Ca 2] H. Carayol : Non-Abelian Lubin-Tate Theory. Dans : Automorphic Forms, Shimura Varieties, and L-functions, Vol II (L. Clozel and J.S. Milne, Ed.), Perspectives in Math. Vol. 11, Academic Press (1990), 15-39.

[Cat 1] P. Cartier : Modules Associés à un Groupe Formel Commutatif. Courbes Typiques. C.R. Acad. Sci. Paris 265 Ser A (1967), 129-132.

[Cat 2] P. Cartier : Relèvement des Groupes Formels Commutatifs. Sém. Bourbaki n° 359 (1968-1969). Lect. Notes in Math. 179, Springer-Verlag (1971), 217-230.

[Če] I. V. Čerednik : Uniformization of Algebraic curves by Discrete Arithmetic Subgroups of PGL 2 kw with Compact Quotients. Math. U.S.S.R. Sbornik 29 (1976) n° 1, 55-78.

[De] P. Deligne : Travaux de Shimura. Sém. Bourbaki n° 389 (1970-1971) Lect. Notes in Math. 244, Springer-Verlag (1971), 123-165.

[De-Hu] P. Deligne, D. Husemöller : Survey of Drinfel'd Modules. Dans : Current Trends in Arithmetical Algebraic Geometry (K. Ribet, Ed.), Contemporary Mathematics Vol. 67, American Math. Soc., Providence (1987), 25-91.

[De-Ra] P. Deligne, M. Rapoport : Les Schémas de Modules des Courbes Elliptiques. Dans : Modular Functions of one Variable II (P. Deligne et W. Kuyk Ed.). Lect. Notes in Math. 349, Springer-Verlag (1973), 143-316.

[Dem] M. Demazure : Lectures on p-Divisible Groups. Lect. Notes in Math. 302, Springer-Verlag (1972).

[Dr1] V. G. Drinfeld : Elliptic Modules. Math. U.S.S.R. Sbornik 23 (1974) n° 4, 561-592.

[Dr2] V. G. Drinfeld : Coverings of p-Adic Symmetric Regions. Functional Analysis and its Applications 10 (1976) n° 2, 107-115.

[Dr3] V. G. Drinfeld : Elliptic Modules II. Math. U.S.S.R. Sbornik 31 (1977) n° 2, 159-170.

[El] R. Elkik : Solutions d'Equations à Coefficients dans un Anneau Hensélien. Ann. Sci. E.N.S. 4e sér., 6 (1973), 553-604.

[Fr-VdP] J. Fresnel, M. Van Der Put : Géométrie Analytique Rigide et Applications. Progress in Math. 18, Birkhaüser (1981).

[Ge] E. U. Gekeler : Drinfeld Modular Curves. Lect. Notes in Math. 1231, Springer-Verlag (1986).

[G-VdP] L. Gerritzen, M. Van Der Put : Schottky Groups and Mumford Curves. Lect. Notes in Math. 817, Springer-Verlag (1980).

[Gi] J. Giraud : Modules de Variétés Abéliennes et Variétés de Shimura. Dans [Br-La] ci-dessus, exposé II, 21-42.

[G-Iw] O. Goldman, N. Iwahori : The Space of p-Adic Norms. Acta Math. 109 (1963), 137-177.

[Go] D. Goss : The Algebraist's Upper Half Plane. Bull. (New Ser.) of the A.M.S., 2 (1980) n° 3, 391-415.

[Ha] M. Hazewinkel : Formal Groups and Applications. Academic Press (1978).

[Jo-Li] B. Jordan, R. Livné : Local Diophantine Properties of Shimura Curves. Math Ann. 270 (1985), 235-248.

[K-M] N. M. Katz, B. Mazur : Arithmetic Moduli of Elliptic Curves. Annals of Math. Studies 108, Princeton University Press (1985).

[Ku] A. Kurihara : On some Examples of Equations defining Shimura Curves and the Mumford Uniformization. J. Fac. Sci. Univ. Tokyo, Sec. IA, 25 (1979), 277-300.

[La] M. Lazard : Commutative Formal Groups. Lect. Notes in Math. 443, Springer-Verlag (1975).

[Me] W. Messing : The Crystals associated to Barsotti-Tate Groups : with Applications to Abelian Schemes. Lect. Notes in Math. 264, Springer-Verlag (1972).

[Mi] J. S. Milne : Points of Shimura Varieties mod. p. Dans : Automorphic Forms, Representations and L-Functions, Proc. of Symp. in Pure Math. vol. 33 Part 2, Amer. Math. Soc., Providence (1979), 165-184.

[Mu 1] D. Mumford : Abelian Varieties. Oxford University Press (1970).

[Mu 2] D. Mumford : An Analytic Construction of Degenerating Curves over Complete Local Rings. Compositio Math. 24 (1972), Fasc. 3, 239-272.

[No] P. Norman : An Algorithm for Computing Local Moduli of Abelian Varieties. Ann. of Math. 101 (1975), 499-509.

[R] M. Rapoport : On the Bad Reduction of Shimura Varieties. Dans : Automorphic Forms, Shimura Varieties and L-Functions, Vol II, (L. Clozel and J.S. Milne Ed.), Perspectives in Math. Vol. 11, Academic Press (1990), 253-322.

[Ra 1] M. Raynaud : Géométrie Analytique Rigide d'après Tate, Kiehl... Table Ronde Anal. non Archim., Bull. Soc. Math. Fr., Mém. 39-40 (1974) 319-327.

[Ra 2] M. Raynaud : Construction Analytique de Courbes en Géométrie non Archimédienne (d'après David Mumford). Sém. Bourbaki n° 427 (1972-1973), Lect. Notes in Math. 383, Springer-Verlag (1974), 171-185.

[Ri 1] K. A. Ribet : Bimodules and Abelian Surfaces. Alg. Number Th. - In Honor of K. Iwasawa. Advanced Studies in Pure Math. 17, Academic Press (1989), 359-407.

[Ri 2] K. A. Ribet : On Modular Representations of Gal ¯/ Arising from Modular Forms. Inv. Math. 100 (1990), n° 2, 431-476.

[Sc] M. Schlessinger : Functors of Artin Rings. Trans. A.M.S., vol. 130 (1968), 208-222.

[Se] J.-P. Serre : Arbres, Amalgames, SL 2 . Astérisque 46, Soc. Math. de France (1977).

[Ta 1] J. Tate : Rigid Analytic Spaces. Inv. Math. 12 (1971), 257-289.

[Ta 2] J. Tate : Classes d'Isogénie des Variétés Abéliennes sur un Corps Fini (d'après Honda). Sém. Bourbaki n° 352 (1968-1969), Lect. Notes in Math. 179, Springer-Verlag (1971), 95-109.

[Te] J. Teitelbaum : On Drinfeld's Universal Formal Group over the p-Adic Upper Half Plane. Math. Ann. 284 (1989), 647-674.

[Zi 1] Th. Zink : Isogenien Formaler Gruppen über einem Lokal Noetherschen Schema. Math. Nachr 99 (1980), 273-283.

[Zi 2] Th. Zink : Über die Schlechte Reduktion einiger Shimuramannigfaltigkeiten. Compositio Math. 45 (1982) Fasc. 1, 15-107.

[Zi 3] Th. Zink : Cartiertheorie Kommutativer Formaler Gruppen. Teubner-Texte zur Mathematik, Leipzig, Teubner (1984).

[De-Ra] Deligne, P. et Rapoport, M. Les schémas de modules de courbes elliptiques. Lecture Notes in Mathematics 349, 143-316 (1973).

[Ed] Edixhoven, S. J. Minimal resolution and stable reduction of X 0 N. University Utrecht Dep. Math. preprint #438 (1986).

[Gro 1] Grothendieck, A. Modèles de Néron et monodromie. Séminaire de Géométrie Algébrique 7, Exposé IX, Lecture Notes in Mathematics 288, 313-523 (1972).

[Gro 2] Grothendieck, A. Eléments de géométrie algébrique IV. Publications Mathématiques de l'IHES 32 (1967).

[Ka-Ma] Katz, N. and Mazur, B. Arithmetic moduli of elliptic curves. Annals of Mathematics Studies, Study 108 (1985).

[Ma] Mazur, B. Modular curves and the Eisenstein ideal. Publications Mathématiques de l'IHES 47, 33-186 (1977).

[Ma-Ra] Mazur, B. and Rapoport, M. Behavior of the Néron model of the jacobian of X 0 N at bad primes. Appendice de [Ma].

[Ray] Raynaud, M. Spécialisation du foncteur de Picard. Publications Mathématiques de l'IHES 38, 27-76 (1970).

[Ri 1] Ribet, K. A. On the component groups and the Shimura subgroup of J 0 N. Séminaire de théorie des nombres de Bordeaux 1988.

[Ri 2] Ribet, K. A. On modular representations of Gal ¯/ arising from modular forms. MSRI preprint #06420-87 (June, 1987).

[1] A. Grothendieck, Éléments de Géométrie algébrique, chapitre II, Publications mathématiques de l'I.H.E.S., Vol. 8, 1961.

[2] M. Hall Jr., The theory of groups, The Macmillan Cy., New York, 1959.

[3] B. Mazur, Modular curves and the Eisenstein ideal, Publications mathématiques de l'I.H.E.S., Vol. 47, 1978, pp. 33-186.

[4] M. Raynaud, Familles de fibrés vectoriels sur une surface de Riemann [d'après C. S. Seshadri, M. S. Narasimhan et D. Mumford], Séminaire Bourbaki 1966/1967, exposé 316.

[5] K. A. Ribet, On the component groups and the Shimura subgroup of J0(N), séminaire de théorie des nombres de Bordeaux, 1987-1988, exposé 6.

[6] J.-P. Serre, Arbres, amalgames, SL 2 . Astérisque, Vol. 46, 1977.

[7] G. Shimura, Introduction to the arithmetic theory of automorphic functions, Publications of the Mathematical Society of Japan, copublished by Iwonami Shoten and Princeton University Press, 1971.

[A-S] A. Ash and G. Stevens, Modular forms in characteristic and special values of their L-functions, Duke Math. J. 53 (1986), 849-868.

[C] H. Carayol, Sur les représentations Galoisiennes modulo attachées aux formes modulaires, preprint.

[D] F. Diamond, On congruence modules associated to -adic forms, Comp. Math. 71 (1989), 49-83.

[H1] H. Hida, Congruences of cusp forms and special values of their zeta functions, Invent. Math. 63 (1981), 225-261.

[H2] H. Hida, Galois representations into GL 2 𝐙 p X attached to ordinary cusp forms, Invent. Math. 85 (1986), 545-613.

[I] Y. Ihara, On modular curves over finite fields, Proceedings of the International Colloquium on Discrete Subgroups of Lie Groups and Applications to Moduli, Bombay, January 1973, 161-202.

[J-L] B. Jordan and R. Livné, Conjecture “Epsilon” for weight k>2, Bull. Amer. Math. Soc. (N.S.) 21, 51-56.

[K-P-S] M. Kuga, W. Parry and C.-H. Sah, Group cohomology and Hecke operators, in “Manifolds and Lie Groups,” Progress in Mathematics 14 (1980), 223-266, Birkhauser, Boston.

[R1] K. Ribet, Congruence relations between modular forms, Proc. I.C.M. (1983), 503-514.

[R2] K. Ribet, On modular representations of Gal ¯/ arising from modular forms, preprint.

[S] J-P. Serre, Sur les représentations modulaires de degré 2 de Gal ¯/, Duke Math. J. 54 (1987), 179-230.

[W] A. Wiles, On ordinary λ-adic representations associated to modular forms, Invent. Math. 94 (1988), 529-573.

[1] Artin, M. : On isolated singularities of surfaces. Amer. J. Math. 88, 129-136 (1966)

[2] Altman, A., Kleiman, S. : Introduction to Grothendieck Duality Theory. Lecture Notes in Mathematics 146. Berlin-Heidelberg-New York : Springer 1970

[3] Atkin, A. O. L., Li, W-C. : Twists of newforms and pseudo-eigenvalues of W-operators. Invent. Math. 48, 221-243 (1978)

[4] Ash, A., Stevens, G. : Modular forms in characteristic and special values of their L-functions. Duke Math. J. 53, 849-868 (1986)

[5] Bosch, S., Lütkebohmert, W., Raynaud, M. : Néron Models. Berlin-Heidelberg-New York : Springer 1990

[6] Boston, N., Lenstra, H. W. Jr., Ribet, K. : Quotients of group rings arising from two-dimensional representations. To appear

[7] Carayol, H. : Sur les représentations -adiques associées aux formes modulaires de Hilbert. Ann. Sci. ENS 19, 409-468 (1986)

[8] Carayol, H. : Sur les représentations galoisiennes modulo attachées aux formes modulaires. Duke Math. J. 59, 785-801 (1989)

[9] Deligne, P., Mumford, D. : The irreducibility of the space of curves of given genus. Publ. Math. IHES 36, 75-109 (1969)

[10] Deligne, P., Rapoport, M. : Schémas de modules de courbes elliptiques. Lecture Notes in Math. 349, 143-316 (1973)

[11] Deligne, P., Serre, J-P. : Formes modulaires de poids 1. Ann. Sci. Ecole Norm. Sup. 7, 507-530 (1974)

[12] Gross, B. : A tameness criterion for Galois representations associated to modular forms (mod p). Duke Math. J. 61 (1990). To appear

[13] Grothendieck, A. : Groupes de monodromie en géométrie algébrique (SGA 7 I). Lecture Notes in Mathematics 288. Berlin-Heidelberg-New York : Springer 1972

[14] Katz, N. M., Mazur, B. : Arithmetic Moduli of Elliptic Curves. Annals of Math. Studies 108. Princeton : Princeton University Press 1985

[15] Lang, S. : Introduction to Arakelov Theory. Berlin-Heidelberg-New York : Springer 1988

[16] Lipman, J. : Rational singularities, with applications to algebraic surfaces and unique factorization. Publ. Math. IHES 36, 195-279 (1969)

[17] Ling, S. : Congruence relations between modular forms on Γ o (p) and Γ o (p 2 ). To appear

[18] Ling, S., Oesterlé, J. : The Shimura subgroup of J 0 (N). This volume

[19] Livné, R. : On the conductors of mod Galois representations coming from modular forms. J. Number Theory 31, 133-141 (1989)

[20] Mazur, B. : Modular curves and the Eisenstein ideal. Publ. Math. IHES 47. 33-186 (1977)

[21] Mazur, B. : Rational isogenies of prime degree. Invent. Math. 44, 129-162 (1978)

[22] Mazur, B. Letter to J-F. Mestre (16 August 1985)

[23] Mazur, B., Tilouine, J. : Représentations galoisiennes, différentielles de Kähler et « conjectures principales ». Publ. Math. IHES. 71, 65-103 (1990)

[24] Mazur, B., Wiles, A. : Class fields of abelian extensions of 𝐐]. Invent. Math. 76, 179-330 (1984)

[25] Mazur, B., Wiles, A. : On p-adic analytic families of Galois representations. Compositio Math. 59, 231-264 (1986)

[26] Pinkham, H. : Singularités de Klein I, II. Lecture Notes in Math 777, 1-20 (1980)

[27] Raynaud, M. : Spécialisation du foncteur de Picard. Publ. Math. IHES 38, 27-76 (1970)

[28] Ribet, K. : Galois representations attached to eigenforms with Nebentypus. Lecture Notes in Math. 601, 17-52 (1977)

[29] Ribet, K. : Congruence relations between modular forms. Proc. International Congress of Mathematicians 1983, 503-514

[30] Ribet, K. : On modular representations of Gal ¯/ arising from modular forms. Invent. Math. 100, 431-476 (1990)

[31] Ribet, K. : On the Component Groups and the Shimura Subgroup of J 0 (N). Sém. Th. Nombres, Université Bordeaux, 1987-88, exposé 6

[32] Ribet, K. : Multiplicities of Galois representations in Jacobians of Shimura curves. Israel Mathematical Conference Proceedings 3, 221-236 (1990)

[33] Rosenlicht, M. : Equivalence relations on algebraic curves. Ann. of Math. 56, 169-191 (1952)

[34] Serre, J-P. : Sur la topologie des variétés algébriques en caractéristique p. Symp. Int. de Top. Alg. (Mexico, 1958), 24-53

[35] Serre, J-P. : Groupes Algébriques et Corps de Classes (deuxième édition revue et corrigée). Paris: Hermann 1959

[36] Serre, J-P. : Lettre à J-F. Mestre (13 août 1985). Contemporary Mathematics 67, 263-268 (1987)

[37] Serre, J-P. : Sur les représentations modulaires de degré 2 de Gal ¯/. Duke Math. J. 54, 179-230 (1987)

[38] Serre, J-P. : Lettre à K. Ribet (15 avril 1987)

[39] Shafarevitch, I. : Lectures on Minimal Models. Tata Institute Lecture Notes. Bombay 1966

[40] Shimura, G. : A reciprocity law in non-solvable extensions. Journal für reine und angewandte Mathematik 221, 209-220 (1966)

[41] Shimura, G. : Introduction to the Arithmetic Theory of Automorphic Functions. Princeton : Princeton University Press 1971

[42] Tate, J. : p-divisible groups. Proceedings of a Conference on Local Fields (Driebergen 1966). Berlin-Heidelberg-New York : Springer 1967

[43] Tilouine, J. : Un sous-groupe p-divisible de la jacobienne de X 1 Np r comme module sur l'algèbre de Hecke. Bull. SMF 115, 329-360 (1987)